Can someone if not all give me some advise on taking these Atorvastatin 20mg tablits i have been taking them now for 3 weeks i am in so much pain i already with my degenerative disck and arthritus and now more pain due to takin these Atorvastiatin the pain is unbearable even breathless dont feel well in myaelf at all any advice plz get intouch many thanks i am new to this site im not sure if i have do e this right xxx
In soo much pain new to statins - Cholesterol Support
Good morning well i have arthriti in my neck i was feeling lot pain. I was talking with my brother and he say about this natural madication. I living in USA and my brother sent to me from Brazil. Thisis a typical remedy called Aguadente alemä brandy. And a seed by the name of sucupira and garlic. And I made a bottle I'm taking 3x a day. I do not feel any more pain in my neck. My brother talked about this natural remedy I did not believe it could work. Holy remedy. I fell much better.
My brothe bought it and sent it to me. He explained how to do it....
Please go back to your doctor or GP, explain your problem, there are other statin available, may be you can ask to try different type to see which one is best for you!
fluvastatin (Lescol, Lescol XL),
lovastatin (Mevacor, Altoprev),
simvastatin (Zocor), and.
Personally I wouldn't go near a doctor who prescribes those poisons. When I met our new doctor she tried to get me to take them. My wife and I gave her a long lecture about them and their dangers together with the cholesterol theory; she couldn't answer! They have been SOLD to the medical profession as a wonder cure and they are not. Tibbly
Hello DakCB-UK We may be unusual but avoid allopathic doctors, instead we consult a homeopathic doctor (NOT a homeopath). We need to be registered with an ordinary doctor but have very little confidence in them.
In 2009 I had polyartritis which is very debilitating; I was unable to dress myself or cut up my food. The standard treatment is pain killers and cortisone; cortisone only masks the condition. I had homeopathic treatment and within four months I was totally cured and have never had a recurrance. The doctor didn't prescribe anything poisonous as he understood the condition and recommended medicines and treatment to work with the body. Only four consultations and no side effects! Tibbly.
It's not my place to tell you not to take statins - I'm not a doctor! - but the real question is whether the use of statins even makes sense, especially if you're a woman.
I don't know why you were prescribed statins, but if it was because of high cholesterol, you should know that there has been a lot of debate in the medical community about the whole cholesterol issue lately. The latest research has shown that cardio-vascular problems are due to inflammation rather than high cholesterol. In fact, it has also been uncovered that high cholesterol is a marker for longevity especially in women. On the other hand, statins entail a risk - again, especially in women- of diabetes and breast cancer, and for everybody the risk of permanent muscle damage (myopathy), dementia, liver and kidney failure, other types of cancer, multiple sclerosis and Parkinson's disease. Muscle problems are, in fact, extremely common. I suffered from those myself after taking a statin (Crestor) for almost six months. It's been four months now since I went off the Crestor, and I've just about recovered, thanks also to fairly large doses of Ubiquinol (CoQ10). I've resolved to never ever take another statin, not just Crestor but any statin. After all, they all work the same way, that is by blocking the production by the liver not just of cholesterol but also of other elements in the body that are vital to human health.
Don't want to scare you though, I know people who never suffer any side effects - but the majority do. And of course it's your decision. I just want to say: do your research, listen to your doctor but be aware that at the end of the day it's your body and your decision!
I'm quite happy with other options, thanks, but that doesn't mean I have to heed every person who criticises statins. I don't take statins but I still follow a plan agreed with medical practitioners, not "alternative medicine" ones. "Alternative medicine" is like "alternative facts". If statins don't work for you, find medics who will help develop another treatment plan for you.
Hello Cindersinpain. Oh dear, oh dear the pharmaceutical industry does have a lot to answer for. I wouldn't go within 100 miles of any statin drug. Neither your doctor nor anyone else knows what you cholesterol level ought to be; cholesterol is an important component of the blood acting as a repair mechanism on the site of any injury. Lowering the level can be dangerous.
Rather than go into a long description I would recommend that you read what a heart surgeon says when he admits to having been wrong over 25 years. Go to: healthscams.org.uk/heart-su....
Sorry to be negative but you have just one of the known side effects; I do hope that what I have said will help you, the articles certainly will. Tibbly
The shocking and blatant conflict of interests of these doctors is extraordinary. It should not be allowed, not even slightly, let alone to this mammoth extent.
First, read this medical study:
I'm assuming your LDL-C is high and that's why your doctor may have prescribed this drug to bring it down. You may also be carrying excess fat in your abdominal area.
If you cannot tolerate the Atorvastatin, then tell your doctor and with his permission, begin weaning off gradually by reducing dosage by 5 mg. per week. So instead of 20, take 15 mg and do so for one week. Then after one week reduce to 10 mg and do that for one week. Then reduce to 5 mg at the end of that week and take that for one week, then stop. You can use a pill cutter to cut your pills if each is 10 mg in dosage.
It is dangerous to stop any medication cold turkey as it can cause significant side effects that may endanger your health.
Next, you must make a lifestyle and dietary change. Cut out all added sugars in your diet, avoid all sweets. This means stop consuming: soft drinks (even diet ones), fruit juice, and keep alcohol consumption to no more than one drink per day, preferably, red wine.
Move to a diet that's based on fresh food and avoid all foods bought at the supermarket in a box or a bag. Processed foods contain hidden sugars, salts and certain oils that are unhealthy. Read labels when you shop - any ingredient that ends with the suffix 'ose', 'itol', 'ohol', is sugar. Corn syrup is sugar, as are molasses.
Eliminate consumption of white flour products such as white bread, pizza, white pasta, as well as white rice, and white potatoes. You can have 'whole grain' bread, and pizza, brown rice and sweet potatoes, in moderation. How do you know if something truly is 'whole grain'? Read the nutritional label, divide the total carbohydrates number by the 'fibre' number. The result must be '5' or less.
Try and walk daily as much as you can. Optimally, you want to work up to a 30 minute daily walk, at a brisk pace.
These lifestyle changes will allow your cholesterol values to drop to acceptable levels, you will lose weight which will take pressure off of your joints, inflammation will be reduced and you'll feel better.
You can speak to your doctor about taking Niacin (vitamin B3) as an alternative to statins. You can start with a very small dosage of 100 mg per day and work up to 500 mg per day. This is still considered a small dose but it is very effective at increasing your 'good cholesterol value - HDL, and reducing the LDL.
I have done everything above and no longer take any prescription medications. I had a triple bypass 2 years ago.
One last thing, eat one apple per day and a bowl of blueberries per day. These are antioxidants that reduce your risk of both heart disease and cancer and help to reduce your cholesterol levels. Try and have a spinach or arugula salad daily as well - they help to reduce your blood pressure and provide fibre in your diet.
spend all day reading this: statincrap.blogspot.co.uk/ it doesn't make the case one way or the other but provides enough material for you to make your own mind up
Some people feel muscle pain whilst using statins because they have low vitamin D3 levels. You could try taking this supplement as doesn't have adverse effects even on very high doses. I take 2000 iu a day. But I'd see my doctor first and see what they suggest. If you think you may be low on vitamin D you might suggest a test to your GP? Good luck . Alan.
No its not the latest thing but for some people its the answer. Symptoms for vitamin D deficiency include muscle pains , weak muscles tiredness amongst other symptoms. It might be coincidental to be taking statins and Blame them when it could be something else. CQ10 was tested and found to be ineffective apart from its placebo effect. So if its not working for you, save your money. As I said talk with your doctor and ask for vitamin D test. Vitamin D is cheap and easy to take. It worked for me . I do not get much sun, in fact avoid it, so like many Britain's and North Americans suffer low vitamin D. Good luck in whatever you decide. I hope you get some relief soon. Alan.
Go back to your Dr and discuss the problems and consider finding another alternative approach to the cholesterol problem ie natural food and maybe natural supplements
get off the Atorvastatin 40 mils was crucifying me -- off it for six weeks --still is ! but diminishing. My own doc said he personally would not touch it -- Mike aged 72. Wife is a dietician always have eaten healthily. i took the drug for about 7 months after a minor stroke but will never touch it again !